MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, during geometry collection with an advisor fl catheter, the patient became hypotensive and a cardiac tamponade was noted.It is unknown how and when the cardiac tamponade occurred.A pericardiocentesis was performed and the patient was stable at the end of procedure and the day after.
 
Event or Problem Description
During an atrial fibrillation procedure, during geometry collection with an advisor fl catheter, the patient became hypotensive and a cardiac tamponade was noted on ultrasound.It is unknown how, when, and where the cardiac tamponade occurred.A pericardiocentesis was performed and the patient was stable at the end of procedure and the day after.There were no alleged performance issues with any abbott devices.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h3, h6, h11.The reported cardiac tamponade could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24190579
Report Number3008452825-2026-00025
Device Sequence Number15894405
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public(01)05415067025975(10)10913972(17)280531
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-AVSE-DF10-F15
Device Catalogue NumberD-AVSE-DF10-F15
Device Lot Number10913972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown